RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2015, Volume 22, Number 3, Pages 372–391 (Mi mais447)  

Corporate dynamics of systems of logistic delay equations with large delay control

N. D. Bykovaab, S. A. Kaschenkoba

a National Research Nuclear University MEPhI, Kashirskoye shosse 31, Moscow, 115409, Russia
b P. G. Demidov Yaroslavl State University, Sovetskaya str., 14, Yaroslavl, 150000, Russia

Abstract: A system of two logistic equations with delay coupled by delayed control is considered. It is shown that in the case of a sufficiently large delay control coefficient the problem of the dynamics of the initial systems is reduced to studying the non-local dynamics of special families of partial differential equations that do not contain small and large parameters. New interesting dynamic phenomena were discovered on the basis of the results of numerical analysis. Systems of three logistic delay equations with two types of "diffusion” relation were considered. Special families of partial differential equations that do not contain small and large parameters were also constructed for each of these systems. The results of the study of the original equations dynamic properties are presented. It is shown that the difference in the dynamics of the considered systems of three equations may be of a fundamental nature.

Keywords: large control, quasinormal form, delay.

DOI: https://doi.org/10.18255/1818-1015-2015-3-372-391

Full text: PDF file (6248 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
Received: 29.04.2015

Citation: N. D. Bykova, S. A. Kaschenko, “Corporate dynamics of systems of logistic delay equations with large delay control”, Model. Anal. Inform. Sist., 22:3 (2015), 372–391

Citation in format AMSBIB
\Bibitem{BykKas15}
\by N.~D.~Bykova, S.~A.~Kaschenko
\paper Corporate dynamics of systems of logistic delay equations with large delay control
\jour Model. Anal. Inform. Sist.
\yr 2015
\vol 22
\issue 3
\pages 372--391
\mathnet{http://mi.mathnet.ru/mais447}
\crossref{https://doi.org/10.18255/1818-1015-2015-3-372-391}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3417968}
\elib{http://elibrary.ru/item.asp?id=23884405}


Linking options:
  • http://mi.mathnet.ru/eng/mais447
  • http://mi.mathnet.ru/eng/mais/v22/i3/p372

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:148
    Full text:50
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019